Hiroshima Mathematical Journal

Products of parts in class regular partitions

Masanori Ando and Hiro-Fumi Yamada

Full-text: Open access

Abstract

A $q$-analogue of a partition identity is presented.

Article information

Source
Hiroshima Math. J., Volume 47, Number 1 (2017), 15-18.

Dates
Received: 8 May 2015
Revised: 12 October 2016
First available in Project Euclid: 13 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1492048845

Digital Object Identifier
doi:10.32917/hmj/1492048845

Mathematical Reviews number (MathSciNet)
MR3634259

Zentralblatt MATH identifier
1365.05027

Subjects
Primary: 05E10: Combinatorial aspects of representation theory [See also 20C30] 05E05: Symmetric functions and generalizations

Keywords
$r$-class regular partition Glaisher correspondence

Citation

Ando, Masanori; Yamada, Hiro-Fumi. Products of parts in class regular partitions. Hiroshima Math. J. 47 (2017), no. 1, 15--18. doi:10.32917/hmj/1492048845. https://projecteuclid.org/euclid.hmj/1492048845


Export citation